# SDR AALA201702089009

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 52,833 hours, 19,526 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ECAM LEFT FORWARD EMERGENCY EXIT PRESSURE OK. MAINTENANCE ADJUSTED PROXIMITY SWITCH FOR FORWARD LEFT HAND EMERGENCY EXIT DOOR PER AMM 52-71-00.
